# SDR AALA201701299010

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 44,147 hours, 28,727 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 40568
- Condition: Seized
- Location: Zone 100
- Part time: 44,143 hours, 28,724 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD RECIRCULATION FAN IN AMBER ON CONDITION PAGE. ASO HAD A ELECTRICAL BURNING SMELL. MAINTENANCE FOUND LEFT RECIRCULATION FAN 15HG SEIZED AND EVIDENCE OF A BURNING SMELL. THE FAN WAS CONFIRMED TO BE THE SOURCE OF THE ODOR AND WAS REPLACED PER AMM 21-21-51 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
